# SDR SWAA2020090209594

- Difficulty date: August 19, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 480-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LEFT Z ANGLE UPPER SURFACE CORRODED STA 480 TO STA 500E LBL 24 AT WL 155.  REMOVED CORROSION FROM FWD CARGO COMPARTMENT; LT Z ANGLE; STA 480-500E IAW SRM 51-10-02-0G-0 SECTION 15.  VERIFIED LIMITS ORIGINAL THICKNESS .040'; LOSS OF .008' REMAINING .032' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 103. ACCOMPLISHED Z-ANGLE REPAIR AT STA 480 - 500E IAW SRM 53-00-53-2R-5 P/N 143A7501-187.
